Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Numbness of legs due to high bp

Premium Questions

Dr.  Ajay Panwar MD

I am having numbness in my feet and impaired balance issues along with sharp stinging impulses ... (numbness in my feet) for 2-3 years. My family doctor did a brief pin-prick test a few years ago ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr.  Prasad MD

numbness at times down leg which resulted in brused knee which turned to gangreen and has taken 3 ops to try and close but due to constant infection was continually reopening but 2 weeks ago has now... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Amarnath MD

I have had 2 strokes my leg feels asleep at all times I have severe high pressure my left arm feels dead my left foot is not working its swollen all times I walk with a limp it never goes down I can only ... View answer

Answered by : Dr. Amarnath ( General & Family Physician)
Dr.   Ravi Soni MD

. Thought it was due to stress . Then I decided to quit smoking . Since I quit smoking (18th Sep 2014, 23 ... of blood, weakness in legs, shivering of body happening. A week back, my Blood pressure also was... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)
Dr. Benard Shehu MD

maybe 5 days out of the week, but I take the indapmide everyday. I have been taking Gabapentin for leg pain due to sciatica (one time at night about 300mg). I also take Tramadol, 40mg for pain. I do ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Public Forum Discussions

Dr. Gaurang B Shah MD

I have numbness in my left foot and leg, have been told the nerves in my leg is dying, I have ... a lot due to the numbness and have been told years ago I may have m.s. pain in my hips... View answer

Answered by : Dr. Gaurang B Shah ( Orthopaedic Surgeon)
Dr. Kaushal Bhavsar MD

pill in the mornings. We had a taco dinner at church last night, and by the time I got home my bp had jumped to 170/99. I took another full dose of Benicar because my arm, leg, and face were going... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Salah Saad Shoman MD

and have gotten it under control as of lately. I am prescribed Xanax as well. I get numbness in my fingers and lower legs by my feet. I typed in the symptoms online and it told me about about a condition... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Milinda Gupta MD

My blood pressure is 153 over 103 and my right arm is going numb ,two weeks ago the emergency room says they think it is neuropathy ,the leg was numb on that occasion also along with the arm I ... View answer

Answered by : Dr. Milinda Gupta ( Internal Medicine Specialist)
Dr. REMY KOSHY MD

I have end stage liver disease due to cirrhosis. I have high blood pressure which has been within .... Since the second day I took the medication, my legs, hips, thighs, calfs and feet have become extremely ... View answer

Answered by : Dr. REMY KOSHY ( General & Family Physician)

Mobile Questions and Answers

Dr. Prasanna Heijebu MD

Could be due to high bp

Dr.    Muhammad Ahmad MD

do you sleep with hand or orm under body or head? do you hv high bp?

Dr. Sudhir Kumar MD

Hi, no they are not causing high BP